# SDR SWAA2024090317928

- Difficulty date: July 26, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW STA 460 TO STA 480 STR 26L AT FWD CARGO COMPARTMENT 2024-454554<[01] TOOL USED ON STEP 6 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] REPAIRED WEB LOCATED BTW STA 460 TO STA 480 STR 26L AT FWD CARGO COMPARTMENT IAW EA 24-153-02226 WIP1 AND EA 24-153-02226 SUMMARY SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPAIRED WEB LOCATED BTW STA 460 TO STA 480 STR 26L AT FWD CARGO COMPARTMENT IAW EA 24-153-02226 WIP1 AND EA 24-153-02226 SUMMARY. RII VERIFIED
